Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 29, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 23, 2016, 1:30 AM EDT for 4 counties in Indiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2016, 1:30 AM EDT (05:30 UTC)
- Expired
- Jun 23, 2016, 2:04 AM EDT
- In force
- 34 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, IN, Blackford County, IN, Jay County, IN, Wells County, IN
The radar
The Northern Indiana radar (KIWX), 112 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 10:33 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 340 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
629
WUUS53 KIWX 230530
SVRIWX
INC001-009-075-179-230630-
/O.NEW.KIWX.SV.W.0029.160623T0530Z-160623T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
130 AM EDT THU JUN 23 2016
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JAY COUNTY IN EAST CENTRAL INDIANA...
SOUTHERN ADAMS COUNTY IN NORTHEASTERN INDIANA...
SOUTHERN WELLS COUNTY IN NORTHEASTERN INDIANA...
BLACKFORD COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 230 AM EDT
* AT 130 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MONTPELIER...OR 9 MILES NORTH OF HARTFORD CITY...MOVING EAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MONTPELIER AROUND 140 AM EDT.
PENNVILLE AROUND 200 AM EDT.
GENEVA AROUND 215 AM EDT.
PORTLAND AROUND 225 AM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LIBER...
BRYANT...TRINITY...DOMESTIC...BRICE...DILLMAN...REIFFSBURG...
NOTTINGHAM...WESTCHESTER AND PETROLEUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR NORTHEASTERN
INDIANA.
LAT...LON 4031 8522 4038 8523 4038 8544 4064 8545
4072 8480 4031 8480
TIME...MOT...LOC 0530Z 284DEG 23KT 4059 8537
HAIL...<.75IN
WIND...60MPH
$$
JAL2 follow-up statements
644
WWUS53 KIWX 230555
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
155 AM EDT THU JUN 23 2016
INC009-230604-
/O.CAN.KIWX.SV.W.0029.000000T0000Z-160623T0630Z/
BLACKFORD IN-
155 AM EDT THU JUN 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR BLACKFORD COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS EXITED THE
WARNED AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED FOR BLACKFORD COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR NORTHEASTERN
INDIANA.
LAT...LON 4036 8497 4040 8506 4045 8517 4065 8520
4072 8480 4031 8480
TIME...MOT...LOC 0554Z 283DEG 29KT 4054 8509
$$
INC001-075-179-230630-
/O.CON.KIWX.SV.W.0029.000000T0000Z-160623T0630Z/
JAY IN-ADAMS IN-WELLS IN-
155 AM EDT THU JUN 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR JAY...SOUTHERN ADAMS AND SOUTHEASTERN WELLS COUNTIES...
AT 154 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PENNVILLE...OR
9 MILES NORTHWEST OF PORTLAND...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
GENEVA AROUND 205 AM EDT.
PORTLAND AROUND 210 AM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LIBER...
BRYANT...COLLETT...TRINITY...LINN GROVE...BELLFOUNTAIN...DOMESTIC...
BALBEC...BRICE AND REIFFSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR NORTHEASTERN
INDIANA.
LAT...LON 4036 8497 4040 8506 4045 8517 4065 8520
4072 8480 4031 8480
TIME...MOT...LOC 0554Z 283DEG 29KT 4054 8509
HAIL...0.75IN
WIND...60MPH
$$
MARSILI383
WWUS53 KIWX 230604
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
204 AM EDT THU JUN 23 2016
INC001-075-179-230614-
/O.CAN.KIWX.SV.W.0029.000000T0000Z-160623T0630Z/
JAY IN-ADAMS IN-WELLS IN-
204 AM EDT THU JUN 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR JAY...SOUTHERN ADAMS AND
SOUTHEASTERN WELLS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR NORTHEASTERN
INDIANA.
LAT...LON 4036 8497 4040 8506 4045 8517 4065 8520
4072 8480 4031 8480
TIME...MOT...LOC 0603Z 284DEG 23KT 4052 8500
$$
MARSILIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 7:00 PM EDT, 6 hours 30 minutes earlier.
Area forecast discussion, Jun 22, 7:00 PM EDT, 6 hours 30 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 700 PM EDT WED JUN 22 2016 .SYNOPSIS... Issued at 236 PM EDT Wed Jun 22 2016 Low pressure will be moving through the area this evening into tonight which will result in a chance for showers and thunderstorms. There is a potential for some widespread severe weather this evening through tonight with damaging wind gusts, heavy rainfall, large hail, and tornadoes all of the threat concerns. The low pressure will then be moving on to the east on Thursday with low rain chances in the morning and then dry in the afternoon. Low temperatures tonight will be in the upper 60s to lower 70s and highs tomorrow will be in the upper 70s to lower 80s. && .SHORT TERM...(This Evening through Thursday) Issued at 200 PM EDT Wed Jun 22 2016 As suspected yda overnight convn and swwd displacement of composite outflw/wmfnt keeping precip at bay acrs the CWA this aftn. Decaying upstream stratiform ovr ne IL may hold on long enough to bring a sprinkle/lt shra to wrn areas yet this aftn hwvr chcs appear minimal. Primary focus conts to side w/sewd apch tonight of potent nrn stream sw trough ovr ne ND this aftn. Sfc reflection back west ovr ern NE will shift ewd into wrn IN late tonight. Ramping ll waa will aide in newd mix of wmfnt twd the highway 24 corridor w/commensurate greatest risk for severe storms btwn 02-07Z generally swwd of a ksbn- kaoh line. Hwvr most concerning is overlap of extreme shear and mod cape which point to an enhanced tornado risk alg and sw of the highway 30 ovr wrn zones mid-lt evening. In addn...nw-se oriented fntl zone in tandem w/protracted window of mid lvl forcing and considerable ll mstr flux ewd of sfc cyclone suggest some substantial rainfall psbl overnight. Hwvr contd dry antecedent conds and mixed highres signals on where heaviest rainfall may fall lends no confidence in delineating a potential flood watch and will defer to oncoming shift. Otrws besides a lingering shra/isold storm Thu am...general post fntl drying xpcd to envelope CWA. && .LONG TERM...(Thursday Night through Wednesday) Issued at 200 PM EDT Wed Jun 22 2016 Ridging sfc and aloft will bld/expand ewd acrs the Grtlks to start this pd ahd of intense/deep sw trough progressing slowly ewd through srn Canada. As surmised yda...warming aloft assocd/w hgt rises within crest of mid lvl ridge will yield dry wx into Sun morning followed by a chc of storms Sun aftn/Sun night alg swwd trailing fntl bndry. Fairly sharp/aggressive ll thermal ridge xpcd to bld ahd of this ftr w/resulting warm temps this weekend into Mon. Aft that repeat dvlpmnt of ern Conus mean troughing and expansive sfc ridging acrs the lakes will bring the prevailing dry/seasonable pattn of the past few weeks back into the area for the remainder of the week as it appears now. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 700 PM EDT Wed Jun 22 2016 KIWX radar indicating band of SHRA with some embedded thunder extending from KFWA back to KSBN and up into southern lake Michigan. They are moving southeastward and expect to be impacting both sites to begin this TAF cycle but still carry VFR cigs/vsbys. Additional storms now beginning to develop in eastern Iowa will become strong to severe as they move into the area after 02Z and drop both sites down to MVFR. Fog potential for the early morning hours as surface low moves over the area and rain exits to the east. Will keep at MVFR for now but potential is there for IFR. && .IWX Watches/Warnings/Advisories... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Lothamer SHORT TERM...T LONG TERM...T AVIATION...Logsdon Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 22, 2:34 PM EDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 234 PM EDT WED JUN 22 2016 INZ003>009-017-018-025>027-033-034-MIZ077>081-OHZ001-002-004-005-015- 016-024-025-231000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- WHITLEY-ALLEN IN-HUNTINGTON-WELLS-ADAMS-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...HUNTINGTON...ROANOKE... BLUFFTON...OSSIAN...DECATUR...BERNE...HARTFORD CITY...MONTPELIER... PORTLAND...DUNKIRK...NILES...BENTON HARBOR...ST. JOSEPH... FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...DOWAGIAC... CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON... MENDON...COLDWATER...BRONSON...HILLSDALE...JONESVILLE...LITCHFIELD... BRYAN...EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE... CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...LIMA...SPENCERVILLE 234 PM EDT WED JUN 22 2016 /134 PM CDT WED JUN 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WITH A THREAT FOR DAMAGING WINDS ARE POSSIBLE TOWARD LATE EVENING. IN ADDITION LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT AND HUMIDITY WILL RETURN SUNDAY WITH HEAT INDICES RISING INTO THE 90S. THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY AFTERNOON AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE TODAY AND TONIGHT. REPORTS OF WIND SPEEDS IN EXCESS OF 50 MPH...WIND DAMAGE...HAIL SIZE AND HEAVY RAINFALL OR FLOODING WOULD BE GREATLY APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-231000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 234 PM EDT WED JUN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WITH WIND GUSTS IN EXCESS OF 50 KNOTS ARE LIKELY THIS EVENING. ISOLATED LARGE HAIL AND PERHAPS A WATERSPOUT ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND SUNDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ012>016-020-022>024-032-231000- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITE-CASS IN-MIAMI- WABASH-GRANT- INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...BASS LAKE... WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...MARION... GAS CITY...UPLAND 234 PM EDT WED JUN 22 2016 /134 PM CDT WED JUN 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA. .DAY ONE...TONIGHT THUNDERSTORMS WITH WIDESPREAD DAMAGING WINDS ARE POSSIBLE FROM MID TO LATE EVENING ALONG WITH A RISK FOR ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT AND HUMIDITY WILL RETURN SUNDAY WITH HEAT INDICES RISING INTO THE 90S. THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY AFTERNOON AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE TODAY AND TONIGHT. REPORTS OF WIND SPEEDS IN EXCESS OF 50 MPH...WIND DAMAGE...HAIL SIZE AND HEAVY RAINFALL OR FLOODING WOULD BE GREATLY APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jun 23, 12:56 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1256 AM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG 2 SE SOUTH BEND 41.65N 86.23W
06/22/2016 ST. JOSEPH IN BROADCAST MEDIA
TREE DOWN ON A HOUSE.
&&
MCDLocal storm report, Jun 23, 1:03 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
103 AM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG 5 W CHALMERS 40.66N 86.96W
06/23/2016 WHITE IN TRAINED SPOTTER
MAJOR STRUCTURAL DAMAGE. BARN ROOF REMOVED
AND IN THE TREES, OUTBUILDINGS DOWNED.
NUMEROUS TREES DOWNED AS WELL. .
&&
MCDLocal storm report, Jun 23, 1:17 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
117 AM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG ANDREWS 40.86N 85.60W
06/23/2016 HUNTINGTON IN EMERGENCY MNGR
REPORTED AT ANDREWS, IN.
&&
MCDLocal storm report, Jun 23, 1:19 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
119 AM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG MAJENICA 40.77N 85.45W
06/23/2016 HUNTINGTON IN EMERGENCY MNGR
TREES DOWNED ON SR-5. .
&&
MCDLocal storm report, Jun 23, 1:23 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
123 AM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TSTM WND DMG 2 NNE MAJENICA 40.80N 85.44W
06/23/2016 HUNTINGTON IN PUBLIC
ROOFS DAMAGED.
&&
MCDLocal storm report, Jun 23, 1:25 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
125 AM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 AM TSTM WND DMG 3 S WOLCOTT 40.71N 87.04W
06/23/2016 WHITE IN TRAINED SPOTTER
GRAIN STORAGE BUILDING FLATTENED. NUMEROUS
TREES DOWNED.
&&
MCDThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 9:32 PM EDT | Special Weather Statement | IWX | LaGrange, Steuben | 58 min |
| Jun 22, 9:38 PM EDT | Special Marine Warning | IWX | 97 min | |
| Jun 22, 9:47 PM EDT | Special Weather Statement | IWX | Saint Joseph | 58 min |
| Jun 22, 10:20 PM EDT | Severe Thunderstorm Warning | IWX | Saint Joseph | 40 min |
| Jun 22, 10:57 PM EDT | Areal Flood Advisory | IWX | LaPorte, Saint Joseph | 3 hr |
| Jun 22, 10:57 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko | 63 min |
| Jun 22, 11:15 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Pulaski, Starke | 45 min |
| Jun 22, 11:34 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Marshall | 41 min |
| Jun 22, 11:39 PM EDT | Severe Thunderstorm Warning | IWX | Noble, Whitley | 66 min |
| Jun 22, 11:58 PM EDT | Areal Flood Advisory | IWX | Elkhart, Kosciusko, LaGrange, Marshall, Noble, Saint Joseph | 3 hr |
| Jun 22, 11:58 PM EDT | Severe Thunderstorm Warning | IWX | White | 47 min |
| Jun 23, 12:00 AM EDT | Tornado Warning | IWX | Kosciusko, Wabash, Whitley | 30 min |
| Jun 23, 12:30 AM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wabash, Whitley | 30 min |
| Jun 23, 12:52 AM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wells | 38 min |
| Jun 23, 1:05 AM EDT | Tornado Warning | IWX | Huntington, Wells | 25 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.